Translator Disclaimer
February 2019 Random polymers on the complete graph
Francis Comets, Gregorio Moreno, Alejandro F. Ramí rez
Bernoulli 25(1): 683-711 (February 2019). DOI: 10.3150/17-BEJ1002

Abstract

Consider directed polymers in a random environment on the complete graph of size $N$. This model can be formulated as a product of i.i.d. $N\times N$ random matrices and its large time asymptotics is captured by Lyapunov exponents and the Furstenberg measure. We detail this correspondence, derive the long-time limit of the model and obtain a co-variant distribution for the polymer path.

Next, we observe that the model becomes exactly solvable when the disorder variables are located on edges of the complete graph and follow a totally asymmetric stable law of index $\alpha\in(0,1)$. Then, a certain notion of mean height of the polymer behaves like a random walk and we show that the height function is distributed around this mean according to an explicit law. Large $N$ asymptotics can be taken in this setting, for instance, for the free energy of the system and for the invariant law of the polymer height with a shift. Moreover, we give some perturbative results for environments which are close to the totally asymmetric stable laws.

Citation

Download Citation

Francis Comets. Gregorio Moreno. Alejandro F. Ramí rez. "Random polymers on the complete graph." Bernoulli 25 (1) 683 - 711, February 2019. https://doi.org/10.3150/17-BEJ1002

Information

Received: 1 July 2017; Published: February 2019
First available in Project Euclid: 12 December 2018

MathSciNet: MR3892333
Digital Object Identifier: 10.3150/17-BEJ1002

Rights: Copyright © 2019 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
29 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.25 • No. 1 • February 2019
Back to Top